# SDR ASAA2020082433067

- Difficulty date: August 23, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 25,582 hours, 8,137 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Vibration
- Location: #2 Eng Fan Blade
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS A RISE IN LOW PRESSURE ROTOR VIBRATION LEVELS WITH EXCESSIVE SCATTER.  GROUNDED - YES.  REMOVED AND REPLACED 1EA SPACER AND REPLACED ALL FAN BLADE SHIMS.  WORK ACCOMPLISHED PER T/C 78472010.  VERIFIED SPINNER CONE WEIGHTS MATCH WHAT IS RECORDED ON A/C AAVM.  ACCOMPLISHED STEP 6, VIBS WITHIN LIMITS.
